Generalization of intuitionistic fuzzy $n$-normed spaces via $\psi$-extensions

Authors

  • Sadashiv G. Dapke Department of Mathematics, Iqras H. J. Thim College of Arts and Science, Jalgaon, India.

DOI:

https://doi.org/10.23755/rm.v55i0.1716

Keywords:

Intuitionistic fuzzy $n$-normed space, Intuitionistic fuzzy $\psi-n$-normed space

Abstract

The aim of this paper is to study the generalization of intuitionistic fuzzy normed spaces to intuitionistic fuzzy $n$-normed spaces. In this framework, we discuss intuitionistic fuzzy $n$-continuity and intuitionistic fuzzy $n$-boundedness. Furthermore, we introduce the intuitionistic fuzzy $\psi$-$n$-normed space, which generalizes the intuitionistic fuzzy $n$-normed space. Several results and properties in this new set-up are also presented and analyzed.

Author Biography

  • Sadashiv G. Dapke, Department of Mathematics, Iqras H. J. Thim College of Arts and Science, Jalgaon, India.
    Head and Associate Professor, Iqras H. J. Thim College of Arts and Science, Jalgaon, India.

References

M. Amini, R. Saadati, Some properties of continuous t-norms and s-norms, International Journal of Pure and Applied Mathematics, 16 (2004), 157–164.

M. Amini, R. Saadati, Topics in fuzzy metric space, Journal of Fuzzy Mathematics, 11 (2003), 765–768.

K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20 (1986), 87–96.

D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems, 88 (1997), 81–89.

A. George, P. V. Veeramani, On some results in fuzzy metric space, Fuzzy Sets and Systems, 64 (1994), 395–399.

V. Gregori, S. Romaguera, P. V. Veeramani, A note on intuitionistic fuzzy metric space, Chaos, Solitons & Fractals, 28 (2006), 902–905.

Hai-Yan Si, Huai-Xin Cao, Ping Yang, Continuity in an intuitionistic fuzzy normed space, Fuzzy Systems and Knowledge Discovery (FSKD), Seventh International Conference, Vol. 1 (2010), 144–148.

R. Lowen, Fuzzy Set Theory, Kluwer Academic Publishers, Dordrecht, 1996.

M. Mursaleen, Q. M. Danish Lohani, Intuitionistic fuzzy 2-normed space and some related concepts, Chaos, Solitons & Fractals, 42 (2009), 224–234.

M. Mursaleen, Q. M. Danish Lohani, Baire’s and Cantor’s Theorems in Intuitionistic Fuzzy 2-Metric Spaces, Chaos, Solitons & Fractals, 42 (2009), 2254–2259.

M. Mursaleen, Q. M. Danish Lohani, S. A. Mohiuddine, Intuitionistic fuzzy 2-metric space and its completion, Chaos, Solitons & Fractals, 42 (2009), 1258–1265.

J. H. Park, Intuitionistic fuzzy metric space, Chaos, Solitons & Fractals, 22 (2004), 1039–1046.

R. Saadati, J. H. Park, On the intuitionistic fuzzy topological spaces, Chaos, Solitons & Fractals, 27 (2006), 331–344.

T. K. Samanta, S. Mohinta, A note on generalized intuitionistic fuzzy ψ-normed linear space, Global Journal of Science Frontier Research, 11 (2011), 23–33.

B. Schweizer, A. Sklar, Statistical Metric Space, Pacific Journal of Mathematics, 10 (1960), 314–334.

L. A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), 338–353.

Downloads

Published

2025-12-31

Issue

Section

Volume 55-2025